# SDR AALA20101105TUL14

- Difficulty date: November 5, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 57,198 hours, 29,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL STATIONS 1322 TO 1309 BETWEEN LONGERONS 28 LEFT AND 27 LEFT.  REMOVED AND REPLACED INTERCOSTAL PER SRM 51-30-02 AND SRM 51-30-05.
